# SDR SCNA20210203011

- Difficulty date: January 11, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N832SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40243
- Aircraft time: 36,371 hours, 15,353 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE FWD LOWER CORNER TRANSITION WEB BETWEEN STA 787 RH-767 RH HAS MULTIPLE CORRODED NUTPLATES AND CORROSION ON TOP OF STRUCTURE.  ON AFT CARGO DOOR SURROUND STRUCTURE FWD LOWER CORNER TRANSITION WEB BETWEEN STA 787 RH-767 RH. REPLACED MULTIPLE CORRODED NUT PLATES IAW SRM 51-40-02 NOT FOUND CORROSION ON TOP OF STRUCTURE.
